# SDR IPXA2021021565697

- Difficulty date: February 13, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 76,986 hours, 15,294 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Condition: Malfunctioned
- Location: Ailerons
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA**ATB- NO EMERG DECLARED-NO EMERG EQUIP USED-LANDED UNEVENTFULLY-AC TAKEN OOS**.  AFTER T/O CREW CONTACTED FLIGHT CONTROL WITH A LEVEL 2 AILERON DEFLECT DISAGREE MESSAGE.  CREW WORKED CHK LIST TO NO AVAIL. LATER CREW CONTACTED FLT CNTRL ABOUT AUTO PILOT FAILURE.REMOVED & REPLACED R/H OUTBOARD AILERON DROOP ACTUATOR IAW AMM 27-16-00-700-801. OPS CHECK GOOD. EFF SOURCE REF: IPC 27-11-30
